# SDR RAIA00801024

- Difficulty date: January 20, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 20,574 hours, 19,551 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3564 - STL - LANDING GEAR AIR/GROUND FAIL MESSAGE ON THE EICAS.  MAINTENANCE SERVICED THE NOSE LANDING GEAR STRUT AND PERFORMED SEVERAL GEAR EXTENSIONS AND RETRACTIONS WITH NO DEFECTS NOTED.
